UNIGE document Scientific Article
previous document  unige:12497  next document
add to browser collection
Title

Mapping class groups of hyperbolic surfaces and automorphism groups of graphs

Author
Published in Compositio Mathematica. 2000, vol. 122, no. 3, p. 243-260
Abstract Let M be a hyperbolic surface and G(M) its extended mapping class group.We show that G(M) is isomorphic to the automorphism group of the following graph G(M). The set of vertices of G(M) is the set S(M) of nonseparating simple closed geodesics of M. Two vertices u and v of S(M) are related by an edge if u and v intersect exactly once in M. The graph G(M) can be thought of as a combinatorial model for M.
Stable URL https://archive-ouverte.unige.ch/unige:12497
Full text
Article (Published version) (161 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

127 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :